Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Bloody piece of skin in toilet. On pills. Advise?

Hi, I have just got my period after just finishing my first batch of 'the pill' and I went to the toilet and then there was what looked like a bloody piece of skin on the tissue? It was like purple-red-pink with blood inside and quite stretchy. What does this mean? I am scared as I have googled it and some say I could be pregnant!!?? My partner and I waited the right amount of time to have sex after taking my first pill so I don't think I could be pregnant!!?? Thank you for your time.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM.
Don't worry,it is not the sign of pregnancy because you are taking pills regularly.
Stretchy,reddish tissue is nothing but it is clotted blood coming out of vagina.
Enjoy your sex with continue your pills.
Consult your doctor for further guidance.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor